# SDR CALA2025082508085

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N12010
- Make and model: Boeing 787-10
- Aircraft serial: 40926
- Aircraft time: 24,751 hours, 3,269 cycles
- Engine: Ge GENX1B54
- Engine time: 2,767 hours, 335 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ENGINE LIMIT EXCEED CAUTION RT ENG EXCEEDED AN OPS LIMIT.  AMBER LIMIT FOR EGT OR RED LINE FOR EGT, N1 AND N2,  & RT ENG RUNNING.  DB ELECT EC CHANNEL A.   ENG NR 2 EGT OVERTEMP IAW AMM OVERTEMP INSP, EXCEEDANCE IS IN AREA A.  HPT BOROSCOPE PERFORMED WITH NO FINDINGS.  RT ENG EGT EXCEED ON CLIMBOUT,  FOUND MX MSG 73-31732 PER FIM TASK DMC-B787-A-G77-20-F1-40A-421A-A.  PERFORMED OVERTEMP INSPECT & AMM DMC-B787-A-G71-00-00-37A-280A-A & FOUND PER FIG 4 OVERTEMP WAS 1065 DEGREES FOR .42 SEC WHICH FALLS IN AREA A.   ACCOMPD GVI OF NR 2 ENG INLET & EXHAUST, FOUND NO LOOSE MATERIAL OR DAMAGE IAW STEPS DMC-B787-A-G71-00-00-37A-280A-A, 1.B.2.C.1,  PERFORMED BOROSCOPE INSP OF HPT STG 1 BLADES #2 ENG IAW  DCM-B787-A-G72-00-00-09B-280C, NO DAMAGE. TURBINE SECTION SPECIAL DETAILED INSPECTION IAW AMM DMC-B787-A-G72-00-00-09B-280C-A.  C/W OVERTEMP INSPECT IAW AMM B787-A-G71-00-00-37A-280A-A. NO DEFECTS.
